# SDR AALA202112220384

- Difficulty date: December 7, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 80,478 hours, 10,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W8701
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DISLODGED INSERTS ON FLOORBOARD AT RH STA 2155. REPAIRED FLOORBOARD WITH NEW INSERTS IAW B777-200 SRM 53-00-50-2R.
